Volume 34 • Number 3 • 2011

Tenacity and Rupture Degree of Permutation Graphs of Complete Bipartite Graphs
Fengwei Li, Qingfang Ye and Xueliang Li

A New Comparison Theorem and the Solvability of a Third-Order Two-Point Boundary Value Problem
Yuqiang Feng and Guangjun Qu

Some Jensen's Type Inequalities for Log-Convex Functions of Selfadjoint Operators in Hilbert Spaces
S. S. Dragomir

Investigation of Some Conditions on $N(k)$-Quasi Einstein Manifolds
A. Taleshian and A. A. Hosseinzadeh

Matrix Summability Methods on The Approximation of Multivariate $q$-MKZ Operators
Hüseyin Aktuglu, Ali Özarslan, Oktay Duman

On Low-Dimensional Filiform Leibniz Algebras and Their Invariants
Isamiddin S. Rakhimov and Munther A. Hassan

Some Theorems on the $q$-Analogue of the Generalized Stirling Numbers
Roberto B. Corcino and Christian Barrientos

On the Semigroup of Semi-Continuous Interval-Valued Multihomomorphisms
S. Chaopraknoi and Y. Kemprasit

Extended Upper Sets in $BE$-Algebras
Hee Sik Kim and Kyoung Ja Lee

Lifting Property of the Jacobson Radical in Associative Pairs
Li Bingjun and Feng Lianggui

Quasirecognition by the Prime Graph of the Group $C_n(2)$, Where $n\neq 3$ is Odd
Mahnaz Foroudi Ghasemabadi and Ali Iranmanesh

The Linear Arboricity of Planar Graphs with Maximum Degree at Least Five
Xiang Tan, Hongyu Chen and Jianliang Wu

On a Graph Associated to Groups
Mohammad Mashkouri and Bijan Taeri

Generalized Fuzzy $h$-Ideals of Hemirings
Xueling Ma, Jianming Zhan and Kar Ping Shum

New Characterizations of Some Classes of Finite Groups
Wenbin Guo, Xiuxian Feng and Jianhong Huang

On the Convergence of a Parallel Iterative Algorithm for Two Finite Families of Uniformly $L$-Lipschitzian Mappings
Feng Gu

Free-Surface Flow Under a Sluice Gate from Deep Water
L. H. Wiryanto, J. Widjaja and H. B. Supriyanto

Second-Order Differential Subordination for Analytic Functions with Fixed Initial Coefficient
Rosihan M. Ali, Sumit Nagpal and V. Ravichandran

Integral Identities for Rational Series Involving Binomial Coefficients
Anthony Sofo

Oscillation Results for Third Order Nonlinear Delay Dynamic Equations on Time Scales
Tongxing Li, Zhenlai Han, Shurong Sun and Yige Zhao

Generalized Intuitionistic Fuzzy Ideals of Ordered Semigroups
Yunqiang Yin, Jianming Zhan and Dehua Xu

A New Characterization of $PGL(2,p)$ by its Noncommuting Graph
B. Khosravi and M. Khatami